RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 2, страницы 17–30 (Mi emj15)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On a control problem associated with the heat transfer process

Sh. Alimov

Tashkent branch of M. V. Lomonosov Moscow State University, Tashkent, Uzbekistan

Аннотация: Mathematical models of thermocontrol processes are considered. In the model under consideration, the temperature inside a domain is controlled by m convectors acting on the boundary. The control parameter is a vector-function, which components are equal to the magnitude of output of hot or cold air producing by each convector. The necessary and sufficient conditions for achieving the given projection of the temperature into some m-dimensional subspace are studied.

Ключевые слова и фразы: parabolic type operators, heat conduction equation, control of distributed systems.

Полный текст: PDF файл (253 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 93C20, 35K05, 35K20
Поступила в редакцию: 29.04.2010
Язык публикации: английский

Образец цитирования: Sh. Alimov, “On a control problem associated with the heat transfer process”, Eurasian Math. J., 1:2 (2010), 17–30

Цитирование в формате AMSBIB
\RBibitem{Ali10}
\by Sh.~Alimov
\paper On a~control problem associated with the heat transfer process
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 2
\pages 17--30
\mathnet{http://mi.mathnet.ru/emj15}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2905170}
\zmath{https://zbmath.org/?q=an:1227.93057}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj15
  • http://mi.mathnet.ru/rus/emj/v1/i2/p17

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sh. Alimov, “On the null-controllability of the heat exchange process”, Eurasian Math. J., 2:3 (2011), 5–19  mathnet  mathscinet  zmath
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:241
    Полный текст:115
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019